# SDR DHL2006780115

- Difficulty date: October 31, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CORROSION ON STRINGER BS 720A +10 STR 27R.  REMOVED FASTENERS FWD CARGO COMPT STR 27R BS720A +10 PER B727 SRM 51-30-2, CUT OUT DAMAGE SECTION OF STRINGER PER B727 SRM 53-10-3 SIZE OF CUT 3".  FAB REPAIR SPLICE FROM BAC1498-147 PO NR 6320105 APPROX DIM 17 1/4" PER B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED REPAIR SPLICE AND BARE METAL AREAS PER B727 SRM 51-10-2.  INSTALLED REPAIR SPLICE PER B727 SRM 53-10-3 FIG 1 AND 51-30-2.
